Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Honam Mathematical Journal
Journal Basic Information
Journal DOI :
The Honam Mathematical Society
Editor in Chief :
Myung Hyun Cho
Volume & Issues
Volume 37, Issue 4 - Dec 2015
Volume 37, Issue 3 - Sep 2015
Volume 37, Issue 2 - Jun 2015
Volume 37, Issue 1 - Mar 2015
Selecting the target year
SYMMETRY OVER CENTERS
KIM, DONG HWA ; LEE, YANG ; SUNG, HYO JIN ; YUN, SANG JO ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 377~386
DOI : 10.5831/HMJ.2015.37.4.377
The symmetric ring property was due to Lambek and provided many useful results in relation with noncommutative ring theory. In this note we consider this property over centers, introducing symmetric-over-center. It is shown that symmetric and symmetric-over-center are independent of each other. The structure of symmetric-over-center ring is studied in relation to various radicals of polynomial rings.
BLOCH-TYPE SPACES AND THEIR COMPOSITION OPERATORS
KANG, SI HO ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 387~395
DOI : 10.5831/HMJ.2015.37.4.387
We investigate conditions under which a holomorphic self-map of the unit disk induces a bounded composition operator and study some properties of the composition operator from the Bloch-type spaces into a generalization of the Bloch-type spaces.
A NOTE ON A CLASS OF CONVOLUTION INTEGRAL EQUATIONS
LUO, MIN-JIE ; RAINA, R.K. ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 397~409
DOI : 10.5831/HMJ.2015.37.4.397
This paper considers a class of new convolution integral equations whose kernels involve special functions such as the generalized Mittag-Leffler function and the extended Kummer hypergeometric function. Some basic properties of interconnection with the familiar Riemann-Liouville operators are obtained which are used in fiding the solution of the main convolution integral equation. Several consequences are deduced from the main result by incorporating certain extended forms of hypergeometric functions in our present investigation.
ANALYTIC TRAVELLING WAVE SOLUTIONS OF NONLINEAR COUPLED EQUATIONS OF FRACTIONAL ORDER
AN, JEONG HYANG ; LEE, YOUHO ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 411~421
DOI : 10.5831/HMJ.2015.37.4.411
This paper investigates the issue of analytic travelling wave solutions for some important coupled models of fractional order. Analytic travelling wave solutions of the considered model are found by means of the Q-function method. The results give us that the Q-function method is very simple, reliable and effective for searching analytic exact solutions of complex nonlinear partial differential equations.
ON THE IDENTITIES BETWEEN THE ARITHMETIC FUNCTIONS
KIM, INSUK ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 423~429
DOI : 10.5831/HMJ.2015.37.4.423
Dirichlet series is a Riemann zeta function attached with an arithmetic function. Here, we studied the properties of Dirichlet series and found some identities between arithmetic functions.
SLICE THEOREM FOR SEMIALGEBRAICALLY PROPER ACTIONS
KIM, SANGWOOK ; PARK, DAE HEUI ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 431~440
DOI : 10.5831/HMJ.2015.37.4.431
Let G be a semialgebraic group which is not necessarily compact. Let X be a semialgebraically proper G-set such that the orbit space has a semialgebraic structure. In this paper we prove the existence of semialgebraic slices of X. Moreover X can be covered by finitely many semialgebraic G-tubes.
A COMPARISON STUDY OF EXPLICIT AND IMPLICIT NUMERICAL METHODS FOR THE EQUITY-LINKED SECURITIES
YOO, MINHYUN ; JEONG, DARAE ; SEO, SEUNGSUK ; KIM, JUNSEOK ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 441~455
DOI : 10.5831/HMJ.2015.37.4.441
In this paper, we perform a comparison study of explicit and implicit numerical methods for the equity-linked securities (ELS). The option prices of the two-asset ELS are typically computed using an implicit finite diffrence method because an explicit finite diffrence scheme has a restriction for time steps. Nowadays, the three-asset ELS is getting popularity in the real world financial market. In practical applications of the finite diffrence methods in computational finance, we typically use relatively large space steps and small time steps. Therefore, we can use an accurate and effient explicit finite diffrence method because the implementation is simple and the computation is fast. The computational results demonstrate that if we use a large space step, then the explicit scheme is better than the implicit one. On the other hand, if the space step size is small, then the implicit scheme is more effient than the explicit one.
SOME CLASSES OF 3-DIMENSIONAL NORMAL ALMOST PARACONTACT METRIC MANIFOLDS
ERKEN, I. KUPELI ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 457~468
DOI : 10.5831/HMJ.2015.37.4.457
The aim of present paper is to investigate 3-dimensional
-projectively flt and
-projectively flt normal almost paracontact metric manifolds. As a first step, we proved that if the 3-dimensional normal almost paracontact metric manifold is
-projectively flt then
. If additionally
is constant then the manifold is
-para-Sasakian. Later, we proved that a 3-dimensional normal almost paracontact metric manifold is
-projectively flt if and only if it is an Einstein manifold for
. Finally, we constructed an example to illustrate the results obtained in previous sections.
LEE, KI-SUK ; LEE, JI-EUN ; Kim, JI-HYE ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 469~472
DOI : 10.5831/HMJ.2015.37.4.469
The n-th cyclotomic polynomial
is irreducible over
and has integer coefficients. The degree of
is the Euler Phi-function. In this paper, we define Semi-Cyclotomic Polynomial
is also irreducible over
and has integer coefficients. But the degree of
. Galois Theory will be used to prove the above properties of
STABILITY OF A 3-DIMENSIONAL QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION
LEE, YANG-HI ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 473~486
DOI : 10.5831/HMJ.2015.37.4.473
In this paper, we investigate a stability problem for a functional equation f(-x - y - z) - f(x + y) - f(y + z) - f(x + z) + 2f(x) + 2f(y) + 2f(z) - f(-x) - f(-y) - f(-z) = 0 by applying the direct method.
VISUAL CURVATURE FOR SPACE CURVES
JEON, MYUNGJIN ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 487~504
DOI : 10.5831/HMJ.2015.37.4.487
For a smooth plane curve, the curvature can be characterized by the rate of change of the angle between the tangent vector and a fixed vector. In this article we prove that the curvature of a space curve can also be given by the rate of change of the locally defined angle between the tangent vector at a point and the nearby point. By using height functions, we introduce turning angle of a space curve and characterize the curvature by the rate of change of the turning angle. The main advantage of the turning angle is that it can be used to characterize the curvature of discrete curves. For this purpose, we introduce a discrete turning angle and a discrete curvature called visual curvature for space curves. We can show that the visual curvature is an approximation of curvature for smooth curves.
A NOTE ON ANALOGUE OF WIENER SPACE WITH VALUES IN ORLICZ SPACE
PARK, YEON HEE ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 505~512
DOI : 10.5831/HMJ.2015.37.4.505
In this note we find the upper bound for
and show that
-Bochner integrable on
, …, k
)-CONVEXITY IN ℝ
PARK, SUNG-HEE ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 513~527
DOI : 10.5831/HMJ.2015.37.4.513
In this paper, we first introduce and study new concepts of (
)-convexity and k-segment. Secondly, we shall discuss some properties of nonisotropically starlike domains in
with respect to the origin.
THE GREATEST EXPANDED NUMBER EXPANDED BY SUMMING OF POWERS OF ITS DIGITS
JEONG, KYUNG HO ; KIM, IHN SUE ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 529~547
DOI : 10.5831/HMJ.2015.37.4.529
In this paper, we proved some properties of the greatest expanded numbers, and give the method to determine the greatest expanded numbers and find the integer x for which
is the largest. Additionally, we provide an algorithm to find the greatest expanded number.
STRONG VERSIONS OF κ-FRÉCHET AND κ-NET SPACES
CHO, MYUNG HYUN ; KIM, JUNHUI ; MOON, MI AE ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 549~557
DOI : 10.5831/HMJ.2015.37.4.549
We introduce strongly
-sequential spaces which are stronger than
-net spaces respectively. For convenience, we use the terminology "
-sequential" instead of "
-net space", introduced by R.E. Hodel in . And we study some properties and topological operations on such spaces. We also define strictly
-sequential spaces which are more stronger than strongly
-sequential spaces respectively.
THE DERIVATIVE OF A DUAL QUATERNIONIC FUNCTION WITH VALUES IN DUAL QUATERNIONS
KIM, JI EUN ; SHON, KWANG HO ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 559~567
DOI : 10.5831/HMJ.2015.37.4.559
This paper gives the expression of dual quaternions and provides differential operators in dual quaternions. The paper also represents the derivative of dual quaternion-valued functions by using a corresponding Cauchy-Riemann system in dual quaternions.
SEVERAL PROPERTIES OF QUATERNIONIC REGULAR FUNCTIONS IN CLIFFORD ANALYSIS
KANG, HAN UL ; KIM, MIN JI ; SHON, KWANG HO ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 569~575
DOI : 10.5831/HMJ.2015.37.4.569
In this paper, we research some properties of quaternionic regular functions in Clifford analysis. We investigate the corresponding Cauchy-Riemann system and find regularities of some hypercomplex valued functions.
REMARKS ON HOMOTOPIES ASSOCIATED WITH KHALIMSKY TOPOLOGY
HAN, SANG-EON ; LEE, SIK ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 577~593
DOI : 10.5831/HMJ.2015.37.4.577
Several kinds of homotopies have been substantially used to study topological properties of digital spaces. The present paper, as a survey article, studies some recent results in the field of homotopy theory associated with Khalimsky topology. In particular, Khalimsky topological properties of digital products related to the establishment of the homotopies are mainly treated.
FIXED POINT THEOREMS FOR DIGITAL IMAGES
HAN, SANG-EON ;
Honam Mathematical Journal, volume 37, issue 4, 2015, Pages 595~608
DOI : 10.5831/HMJ.2015.37.4.595
In this paper, as a survey paper, we review many works related to fixed point theory for digital spaces using Lefschetz fixed point theorem, Banach fixed point theorem, Nielsen fixed point theorem and so forth. Besides, we refer some properties of the fixed point property of a digital k-retract.